# SDR 08FDEA03760

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65569271
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 DOOR EXTERIOR SKIN HAS NUMEROUS DENTS AND GOUGES.  FABRICATED NEW EXTERIOR SKIN IAW EA NR 7-5230-123319 AND BOEING DWG NR 65-56927 EA 7-5230-123319.
